# SDR COMA0460430

- Difficulty date: July 27, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 24,317 hours, 23,273 cycles
- Engine: Ge CF34*
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5829 NR 1 IDG CAUTION AND GENERATOR CAUTION.  SERVICE IDG OIL TO PROPER LEVEL.
